# SDR ABXA9800639

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Control
- Part number: 0080004003
- Condition: Malfunction
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER LANDING GEAR RETRACTION, RIGH GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  RECYCLED GEAR, LIGHT REMAINED ON.  REPLACED PROX CONTROL BOX, OPS CHECKED GOOD IAW DC9 MM 32-60-00.
